# SDR 96UAL900626

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUSELAGE SKIN AT BODY STATION 1133 HAD EXCESSIVE MATERIAL LOSS DUE TO CORROSION IN THE AREA OF STRINGER 46L.  APPROXIMATELY 50 PERCENT OF THE ORIGINAL SKIN THICKNESS WAS REMOVED OVER A 2.5 DIAMETER AREA.  THE DAMAGE WAS DETECTABLE FROM THE OUTSIDE OF THE AIRCRAFT DUE TO PILLOWING OF THE SKIN.  AN INTERIM DOUBLER REPAIR WAS INSTALLED PER THE DC-10 SRM 53-20-00, FIGURE 13 AND UAL EVA ORD-4259.  PERMANENT REPAIR TO BE MADE AT NEXT C-CHECK.
